# SDR KCSA2014120412

- Difficulty date: December 4, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 87,468 hours, 19,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: GS894
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK SLIDE BLOWN. R & R RT UPPER DECK DOOR SLIDE IAW MM 25-68-01.  OPS AND CHECKED PASSED IAW MM 25-68-02.
